zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong vector equilibrium problems. (English) Zbl 1120.90055
Summary: In this paper, the existence of the solution for strong vector equilibrium problems is studied by using the separation theorem for convex sets. The arc-wise connectedness and the closedness of the strong solution set for vector equilibrium problems are discussed; and a necessary and sufficient condition for the strong solution is obtained.

90C29Multi-objective programming; goal programming
90C46Optimality conditions, duality
91A40Game-theoretic models
Full Text: DOI
[1] Blum E., Oettli W. (1994). From optimization and variational inequalities to equilibrium problems. Math. Student 63:123--145 · Zbl 0888.49007
[2] Ansari, Q.H., Oettli, W., Schläger, D.: A generalization of vectorial equilibria. In: Operations Research and Its Applications, Second International Symposium, ISORA’96 Guilin, P.R. China, December 11--14, 1996 Proceedings, World Publishing Corporation, 181--185 (1996)
[3] Giannessi, F., Mastroeni, G., Pellegrini, L.: On the theory of vector optimization and variational inequalities. Image space analysis and separation. In: Giannessi (ed.) Vector Variational Inequalities and Vector Equilibria, Mathematical Theories, pp. 153--215. Kluwer Academic Publishers (2000) · Zbl 0985.49005
[4] Gong X.H. (2001). Efficiency and Henig efficiency for vector equilibrium problems. J. Optim. Theor. Appl 108:139--154 · Zbl 1033.90119 · doi:10.1023/A:1026418122905
[5] Gong, X.H., Fu, W.T., Liu, W.: Super efficiency for a vector equilibrium in locally convex topological vector spaces. In: Giannessi (ed.) Vector Variational Inequalities and Vector Equilibria, Mathematical Theories, pp. 233--252. Kluwer Academic Publishers (2000) · Zbl 1019.49016
[6] Martellotti A., Salvadori A. (1990). Inequality systems and minimax results without linear structure. J. Math. Anal. Appl. 148:79--86 · Zbl 0731.49018 · doi:10.1016/0022-247X(90)90029-F
[7] Fu J.Y. (2000). Generalized vector quasi-equilibrium problem. Math. Methods Operation Res. 52:57--64 · Zbl 1054.90068 · doi:10.1007/s001860000058
[8] Chen G.Y., Yang X.Q. (1990). Vector complimentarity problem and its equivalence with weak minimal element in ordered spaces. J. Math. Anal. Appl. 153:136--158 · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[9] Chen G.Y. (1992). Existence of solution for a vector variational inequality: an extension of the Hartman-Stampacchia theorem. J. Optim. Theor. Appl. 74:445--456 · Zbl 0795.49010 · doi:10.1007/BF00940320
[10] Yang X.Q. (1993). Vector varitional inequality and its duality. Nonlinear Anal. Theor. Methods Appl. 21:869--877 · Zbl 0809.49009 · doi:10.1016/0362-546X(93)90052-T
[11] Siddiqi A.H., Ansari Q.H., Khaliq A. (1995). On vector variational inequalities. J. Optim. Theor. Appl. 84:171--180 · Zbl 0827.47050 · doi:10.1007/BF02191741
[12] Chen G.Y., Li S.J. (1996). Existence of solution for a generalized vector quasivariational Inequality. J. Optim. Theor. Appl. 90:321--334 · Zbl 0869.49005 · doi:10.1007/BF02190001
[13] Yu S.J., Yao J.C. (1996). On vector variational inequalities. J. Optim. Theor. Appl. 89:749--769 · Zbl 0848.49012 · doi:10.1007/BF02275358
[14] Bianch M., Hadjisavvas N., Schaible S. (1997). Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theor. Appl. 92:527--542 · Zbl 0878.49007 · doi:10.1023/A:1022603406244
[15] Konnov I.V., Yao J.C. (1999). Existence of solutions for generalized vector equilibrium problems. J. Math. Anal. Appl. 233: 328--335 · Zbl 0933.49004 · doi:10.1006/jmaa.1999.6312
[16] Lee G.M., Lee B.S., Chang S.S. (1996). On vector quasivariational inequalities. J. Math. Anal. Appl. 203:626--638 · Zbl 0866.49016 · doi:10.1006/jmaa.1996.0401
[17] Giannessi, F. (ed.): Vector Variational Inequalities and Vector Eqilibria. Mathematical Theories. Kluwer Publishers (2000) · Zbl 0952.00009
[18] Ansari Q.H., Schaible S., Yao J.C. (2000). System of vector equilibrium problems and its applications. J. Optim. Theor. Appl. 107:547--557 · Zbl 0972.49009 · doi:10.1023/A:1026495115191
[19] Mastroeni G., Rapcsák T. (2000). On convex generalized systems. J. Optim. Theor. Appl. 104:605--627 · Zbl 1034.90015 · doi:10.1023/A:1004641726264
[20] Bianchi M., Pini R. (2002). A result on localization of equilibria. J. Optim. Theor. Appl. 115:335--343 · Zbl 1049.91103 · doi:10.1023/A:1020888205598
[21] Fabián F.B., Frnando F.B. (2003). Vector equilibrium problems under asymptotic analysis. J. Global Optim. 26:141--166 · Zbl 1036.90060 · doi:10.1023/A:1023048928834
[22] Lin L.J., Ansari Q.H., Wu J.Y. (2003). Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems. J. Optim. Theor. Appl. 117:121--137 · Zbl 1063.90062 · doi:10.1023/A:1023656507786
[23] Li J., Huang N.J., Kim J.K. (2003). On implicit vector equilibrium problems. J. Math. Anal. Appl. 283:501--512 · Zbl 1137.90715 · doi:10.1016/S0022-247X(03)00277-4
[24] Fu J.Y. (2003). Symmetric vector quasi-equilibrium problems. J. Math. Anal. Appl. 285:708--713 · Zbl 1031.49013 · doi:10.1016/S0022-247X(03)00479-7
[25] Jameson G. (1970). Ordered Linear Spaces, Lecture Notes in Math. Springer-Verlag, Berlin, 141p. · Zbl 0196.13401
[26] Martellotti A., Salvadori A. (1988). A minimax theorem for functions taking values in a Riesz space. J. Math. Anal. Appl. 133: 1--13 · Zbl 0651.49005 · doi:10.1016/0022-247X(88)90360-5
[27] Fan, K.: Minimax Theorem. National Academy of Sciences, Washington, DC, Proceedings USA 39, 42--47 (1953) · Zbl 0050.06501
[28] Stoer J., Witzgall C. (1970). Convexity and Optimization in Finite Dimensions: I. Springer-Verlag, New York · Zbl 0203.52203
[29] Jeyakumar V. (1986). A generalization of a minimax theorem of Fan via a theorem of the alternative. J. Optim. Theor. Appl. 48:525--533 · Zbl 0563.49006 · doi:10.1007/BF00940575
[30] Gwinner J., Oettli W. (1994). Theorems of the alternative and duality for inf-sup problems. Math. Operations Res. 19:238--256 · Zbl 0807.90126 · doi:10.1287/moor.19.1.238
[31] Luc, D.T.: Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems. Spring-Verlag (1989)
[32] Ferro F. (1989). A minimax theorem for vector-valued functions. J. Optim. Theor. Appl. 60:19--31 · Zbl 0631.90077 · doi:10.1007/BF00938796
[33] Jahn J. (1986). Mathematical Vector Optimization in Partially Ordered Linear Spaces. Verlag Peter Lang, New York · Zbl 0578.90048
[34] Aubin J.P., Ekeland I. (1984). Applied Nonlinear Analysis. John Wiley, New York · Zbl 0641.47066
[35] Jahn J., Rauh R. (1997). Contingent epiderivatives and set-valued optimization. Math. Methods Operation Res. 46:193--211 · Zbl 0889.90123 · doi:10.1007/BF01217690
[36] Gong X.H., Dong H.B., Wang S.Y. (2003). Optimality conditions for proper efficient solutions of vector set-valued optimization. J. Math. Anal. Appl. 284:332--350 · Zbl 1160.90649 · doi:10.1016/S0022-247X(03)00360-3